Jump to content
×
Are you looking for the BariatricPal Store? Go now!
Sign in to follow this  
  • entries
    8
  • comments
    10
  • views
    2,912

Five more days and counting!

Cat225

330 views

A week from today, I will have been banded for two days. To say that I am excited would be an understatement. I cannot wait!

 

I've adjusted to the diet I'm on. I still dislike the taste and texture of the shakes, but I'm drinking them. The past few days I've only been able to get in two a day instead of three. My stomach has been bad, partly due to the new Metformin my doctor prescribed me last week. My blood sugar was very high at my pre-op checkup. Luckily, it's gone back down, but she wants me to stay on the pills for a while. Whatever I eat, shakes or veggies, causes my stomach to get upset. It's crazy. I've barely eaten anything in over a week. What's even left in there?

 

Overall, I'm feeling really good since I've been on the shakes. I'm estimating that I've lost between 12-15 pounds already, which is great. For the first time in many years, I'm just feeling positive about my future!



1 Comment


Recommended Comments

MissHameda,

I was also prescribed Metformin, OMG - that stuff is awful. I called my pc after 3 days of vomiting an diarrhea and requested something different. She gave my Onglyza, worked like a charm and NO side effects. You may want to ask to be switched to it, worst she can do is say no. It's also a way smaller pill to swallow. Good luck with your band, I will be having RNY in March.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

PatchAid Vitamin Patches

×